American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] V. N. Sorokin. On Salikhov's integral. Trans. Moscow Math. Soc. 77 (2016) 107-126.
Abstract, references, and article information   
View Article: PDF

[2] Galatia Cleanthous and Athanasios G. Georgiadis. Growth and monotonicity properties for elliptically schlicht functions. Conform. Geom. Dyn. 20 (2016) 116-127.
Abstract, references, and article information   
View Article: PDF

[3] Andrei Martínez-Finkelshtein, Evguenii A. Rakhmanov and Sergey P. Suetin. Asymptotics of Type I Hermite--Pad\'e Polynomials for Semiclassical Functions. Contemporary Mathematics 661 (2016) 199-228.
Book volume table of contents   
View Article: PDF

[4] Stephen J. Gardiner and Myrto Manolaki. A convergence theorem for harmonic measures with applications to Taylor series. Proc. Amer. Math. Soc. 144 (2016) 1109-1117.
Abstract, references, and article information   
View Article: PDF

[5] Saeed Zakeri. Conformal fitness and uniformization of holomorphically moving disks. Trans. Amer. Math. Soc. 368 (2016) 1023-1049.
Abstract, references, and article information   
View Article: PDF

[6] Javad Mashreghi and Stamatis Pouliasis. Condenser capacity, exponential Blaschke products and universal covering maps. Proc. Amer. Math. Soc. 143 (2015) 3547-3559.
Abstract, references, and article information   
View Article: PDF

[7] Vladimir N. Dubinin and Matti Vuorinen. Ahlfors-Beurling conformal invariant and relative capacity of compact sets. Proc. Amer. Math. Soc. 142 (2014) 3865-3879.
Abstract, references, and article information   
View Article: PDF

[8] Dimitrios Betsakos. Hyperbolic geometric versions of Schwarz's lemma. Conform. Geom. Dyn. 17 (2013) 119-132.
Abstract, references, and article information   
View Article: PDF

[9] Vladimir N. Dubinin and Matti Vuorinen. An extremal decomposition problem for harmonic measure. Proc. Amer. Math. Soc. 140 (2012) 2441-2446.
Abstract, references, and article information   
View Article: PDF

[10] Ole J. Broch, Kari Hag and Steffen Junge. A note on the harmonic measure doubling condition. Conform. Geom. Dyn. 15 (2011) 1-6. MR 2769220.
Abstract, references, and article information   
View Article: PDF

[11] Albert Mas-Blesa. Failure of rational approximation on some Cantor type sets. Proc. Amer. Math. Soc. 137 (2009) 635-640. MR 2448585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eva A. Gallardo-Gutiérrez, María J. González and Artur Nicolau. Composition operators on Hardy spaces on Lavrentiev domains. Trans. Amer. Math. Soc. 360 (2008) 395-410. MR 2342009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] V. N. Dubinin and E. G. Prilepkina. On variational principles of conformal mappings. St. Petersburg Math. J. 18 (2007) 373-389. MR 2255850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Håkan Hedenmalm and Serguei Shimorin. On the universal integral means spectrum of conformal mappings near the origin. Proc. Amer. Math. Soc. 135 (2007) 2249-2255. MR 2299502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Nicola Arcozzi, Enrico Casadio Tarabusi, Fausto Di Biase and Massimo A. Picardello. Twist points of planar domains. Trans. Amer. Math. Soc. 358 (2006) 2781-2798. MR 2204056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anders Björn, Jana Björn and Nageswari Shanmugalingam. A problem of Baernstein on the equality of the $p\mspace{1mu}$-harmonic measure of a set and its closure. Proc. Amer. Math. Soc. 134 (2006) 509-519. MR 2176020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. From potential theory to the geometry of a domain. University Lecture Series 35 (2005) 113-146.
Book volume table of contents
View Article: PDF

[18] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Preliminary results in potential theory. University Lecture Series 35 (2005) 39-54.
Book volume table of contents
View Article: PDF

[19] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Motivation and statement of the main results. University Lecture Series 35 (2005) 1-12.
Book volume table of contents
View Article: PDF

[20] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. The relation between potential theory and geometry for planar domains. University Lecture Series 35 (2005) 13-37.
Book volume table of contents
View Article: PDF

[21] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Further results on Reifenberg flat and chord arc domains. University Lecture Series 35 (2005) 73-80.
Book volume table of contents
View Article: PDF

[22] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Reifenberg flat and chord arc domains. University Lecture Series 35 (2005) 55-71.
Book volume table of contents
View Article: PDF

[23] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Harmonic Measure. University Lecture Series 35 (2005) MR MR2139304.
Book volume table of contents   

[24] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. From the geometry of a domain to its potential theory. University Lecture Series 35 (2005) 81-112.
Book volume table of contents   
View Article: PDF

[25] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Higher codimension and further regularity results. University Lecture Series 35 (2005) 147-151.
Book volume table of contents   
View Article: PDF

[26] Stefan Richter, William T. Ross and Carl Sundberg. Zeros of functions with finite Dirichlet integral. Proc. Amer. Math. Soc. 132 (2004) 2361-2365. MR 2052414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Joan Mateu, Xavier Tolsa and Joan Verdera. The planar Cantor sets of zero analytic capacity and the local $T(b)$-Theorem. J. Amer. Math. Soc. 16 (2003) 19-28. MR 1937197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Igor E. Pritsker. An inequality for the norm of a polynomial factor. Proc. Amer. Math. Soc. 129 (2001) 2283-2291. MR 1823911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Xavier Tolsa. Principal values for the Cauchy integral and rectifiability. Proc. Amer. Math. Soc. 128 (2000) 2111-2119. MR 1654076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Zoltan Balogh and Mario Bonk. Lengths of radii under conformal maps of the unit disc . Proc. Amer. Math. Soc. 127 (1999) 801-804. MR 1469396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia